# SDR SWAA2014121234967

- Difficulty date: December 4, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 43,225 hours, 25,059 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 115A3757
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE AUXILIARY STRUCTURE FOR SHELF PANEL BELOW DEFLECTION RIB CRACKED.  REPAIRED STRUCTURE IAW SRM.
